# SDR UALA2013021800979

- Difficulty date: February 17, 2013
- Submitted: February 19, 2013
- Operation: Air carrier
- Aircraft: N211UA
- Make and model: Boeing 777222
- Aircraft serial: 30217
- Aircraft time: 46,245 hours, 10,008 cycles
- Engine: Pwa PW4077
- System (JASC): 7314 · Engine Fuel Pump
- Part: Gasket
- Condition: Defective
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE LEAKING FUEL FROM ENGINE FUEL PUMP.  REPLACED GASKET ON FM10 TUBE.  RAN ENGINE-NO LEAKS NOTED.  NR 2 ENGINE FUEL FLOW TRANSMITTER REPLACED.  NEED TO ACCOMPLISH LEAK AND OP CHECK PER MM.  ACP'D LEAK CHECK.  NO LEAKS NOTED.
